An algebraic approach to Wigner's unitary-antiunitary theorem

Research output: Contribution to journalArticle

26 Citations (Scopus)

Abstract

We present an operator algebraic approach to Wigner's unitary-antiunitary theorem using some classical results from ring theory. To show how effective this approach is, we prove a generalization of this celebrated theorem for Hubert modules over matrix algebras. We also present a Wigner-type result for maps on prime C*-algebras.

Original languageEnglish
Pages (from-to)354-369
Number of pages16
JournalJournal of the Australian Mathematical Society
Volume65
Issue number3
Publication statusPublished - Dec 1 1998

Keywords

  • C*-algebra
  • Hilbert module
  • Jordan homomorphism
  • Prime ring
  • Wigner's unitary-antiunitary theorem

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'An algebraic approach to Wigner's unitary-antiunitary theorem'. Together they form a unique fingerprint.

  • Cite this